HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 20 no. 1-2 >

THE PRINCIPLE OF LIMITING AMPLITUDE

Files in This Item:
JFSHIU_20_N1-2_031-052.pdf1.36 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56081

Title: THE PRINCIPLE OF LIMITING AMPLITUDE
Authors: Kubota, Kôji Browse this author
Shirota, Taira Browse this author
Issue Date: 1967
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 20
Issue: 1-2
Start Page: 031
End Page: 052
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56081
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 20 no. 1-2

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University